On the existence of a linear Pfaffian system with an arbitrary countable lower characteristic set
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1382-1386
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a10,
author = {A. S. Platonov},
title = {On the existence of a linear {Pfaffian} system with an arbitrary countable lower characteristic set},
journal = {Differencialʹnye uravneni\^a},
pages = {1382--1386},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a10/}
}
TY - JOUR AU - A. S. Platonov TI - On the existence of a linear Pfaffian system with an arbitrary countable lower characteristic set JO - Differencialʹnye uravneniâ PY - 1999 SP - 1382 EP - 1386 VL - 35 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_10_a10/ LA - ru ID - DE_1999_35_10_a10 ER -
A. S. Platonov. On the existence of a linear Pfaffian system with an arbitrary countable lower characteristic set. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1382-1386. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a10/